Electron. J. Diff. Eqns., Vol. 2001(2001), No. 28, pp. 1-19.

Heat polynomial analogs for higher order evolution equations

G. N. Hile & A. Stanoyevitch

Polynomial solutions analogous to the heat polynomials are demonstrated for higher order linear homogeneous evolution equations with coefficients depending on the time variable. Further parallels with the heat polynomials are established when the equation is parabolic with constant coefficients and only highest order terms.

Submitted February 20, 2001. Published May 2, 2001.
Math Subject Classifications: 35C10, 35K25, 35C05, 35K30.
Key Words: heat polynomials, polynomial solutions, evolution equations

Show me the PDF file (282K), TEX file, and other files for this article.

Gerald N. Hile
Department of Mathematics
University of Hawaii
Honolulu, HI 96822, USA
e-mail: hile@hawaii.edu
Alexander Stanoyevitch
Department of Mathematics
University of Guam
UOG Station, Mangilao, GU 96923, USA
e-mail: alex@math.hawaii.edu

Return to the EJDE web page